Percogesic Extra Strength Pain Relief | Aspirin Free Dual Action Relief | 40 Coated Caplets
Stock Expiry Date*: 31-07-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more, as well as relieves runny noses and sneezing
- Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription
- Effective analgesic with enhanced pain relief
- Pharmacist recommended, easy-to-swallow coated tablets
- Contains 1 pack of Percogesic Extra Strength Tablets, 40 count
| Složení | Hypromelosa, Stearát hořečnatý, kyselina stearová, povidon, Mikrokrystalická celulosa, Oxid titaničitý., Předbobtnalý škrob, FD & C Žluté # 6 Hliníkové jezero, Active Ingredients (in each caplet) - Purpose. Acetaminophen 500mg - Pain reliever/fever reducer. Diphenhydramine HCl 12.5mg - Antihistamine. Inactive Ingredients: Carnauba Wax, Polyethylene Glycol (PEG) 8000 |
| Specifické použití pro produkty | Horečka, Artritida |
| Aktivní složky | acetaminofen, Difenhydramin Hcl, Aspirin |
| Značka | Percogesic |
| Chuť | Neochucené |
| Počet jednotek | 40 Počet |
| Formulář položky | Tablety |
| Hmotnost položky | 0,11 libry |
| Výhody produktu | Kontrola horečky |
| Počet položek | 1 |
| Dávkování | Tablety |
| Výrobce | Prestige Consumer Healthcare |
| Typ výrobku | acetaminofen |
| Jméno modelu | Acetaminophen |
| Cílové publikum | Unisex- Dospělí |
| Čistý počet obsahu | 40 Count |
| Název značky | Percogesic |
| Popis věku | Dospělí |
| Typ kontejneru | Láhev |
| Číslo části výrobce | 7004970 |
| Vzorové číslo | 7004970 |
| Rozměry položky | 1.75 x 3.25 x 1.75 inches |
| Cílová část těla | Celé tělo |
-
Sleva 5 % při nákupu 4 a více kusů
-
Získejte 5% slevu na váš příští nákup.
-
Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
-
Bezplatné doručení na kvalifikované objednávky.
3-6 dní (domácí)
30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.
SKU |
BRSWIYQOAQBRO2LA |
Kategorie |
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Non- Aspirin , acetaminofen |
Tags |
Percogesic Extra Strength Pain Reliever Tablets, for enhanced relief of pain. The easy-to-swallow coated caplets give you enhanced relief from aches and pain associated with colds, flu, fever, arthritis and more. It also relieves runny noses and sneezing. Dual Action Relief. Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription. Don’t let pain get in your way! When aches and pain come your way, you can rely on Percogesic Extra Strength to give you the fast, effective relief you need to get out and get on with your day.
Important information
Ingredients
Active Ingredients (in each caplet) - Purpose. Acetaminophen 500mg - Pain reliever/fever reducer. Diphenhydramine HCl 12.5mg - Antihistamine. Inactive Ingredients: Carnauba Wax, FD&C Yellow #6 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol (PEG) 8000, Povidone, Pregelatinized Starch, Stearic Acid, Titanium Dioxide.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
1.75 x 3.25 x 1.75 inches; 1.76 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
Odmítnutí odpovědnosti
Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.
*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.









